# SDR 2007UALA04804

- Difficulty date: November 23, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 60,074 hours, 17,456 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE 3R GIRT BAR INOP.  ITEM ROLLED FORWARD.  DOOR POSITION IS DOOR 4L, GIRT BAR IS DETACHED AND LAYING ON THE FLOOR.  ONE SLIDER HAS SPRING CLIP BROKEN OFF.    REINSTALLED GIRT BAR/CLIPS.  NO REPEATS SINCE ORIGINAL.
